# SDR 98ZZZX3226

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Propeller: Hartzl HC12X207
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 57C084061
- Condition: Cracked
- Location: Propeller
- Part time: 1,548 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK LOCATED IN WELD AREA WHERE THE GUIDE LUGS ARE WELDED TO THE HUB.
